“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8307
School of Mathematics
  Title:   Latin squares in a Cayley table
  Author(s):  Behr. Khosravi (Joint with Behn. Khosravi and Bah. Khosravi)
  Status:   Published
  Journal: Int. Math. Forum
  Vol.:  1
  Year:  2006
  Pages:   665-670
  Supported by:  IPM
  Abstract:
Let G be a finite group of order n ≥ 2 and T be the Cayley table of G. Obviously T is a Latin square. In this paper we study submatrices of T which are Latin squares. Let Lm(G) where mn be the number of Latin squares of order m in T. We compute Lm(G) and study some properties of such submatrices. Also, we classify the Latin square of order m in T and compute the number of each classes in some cases.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right